# SDR CA130129008

- Difficulty date: January 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 27,820 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Failed
- Location: Starter Gen
- Component: Starter Gen, Lucas
- Component part number: 23079009
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT STARTER GENERATOR FAILED APPROXIMATELY 20 MINUTES AFTER DEPARTURE. GENERATOR WENT OFF-LINE AND A LOW RUMBLE AND VIBRATION WAS NOTED COMING FROM THE LT ENGINE.  ACFT RETURNED TO BASE AND UNIT WAS REPLACED. GROUND RUN C/O, ALL SYSTEMS CHECKED SERVICEABLE.
